Alert archive / Florida / High Surf Advisories in 2006
High Surf Advisory 2, NWS Melbourne, FL
NWS Melbourne, FL issued this high surf advisory at Nov 2, 2006, 7:37 PM EST for Volusia County, Florida. It took effect at Nov 3, 2006, 7:00 AM EST. It was in force for 62 hr.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2006, 7:37 PM EST (00:37 UTC)
- In effect from
- Nov 3, 2006, 7:00 AM EST
- Expired
- Nov 5, 2006, 9:00 PM EST
- In force
- 62 hr
- Issued by
- NWS Melbourne, FL
County Volusia County, FL
The radar
The Melbourne radar (KMLB), 116 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -653 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -76 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS42 KMLB 030037 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 737 PM EST THU NOV 2 2006 FLZ047-054-059-064-141-147-031000- /O.NEW.KMLB.SU.Y.0002.061103T1200Z-061105T2100Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 737 PM EST THU NOV 2 2006 ...HIGH SURF ADVISORY IN EFFECT FROM 7 AM FRIDAY TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A HIGH SURF ADVISORY FOR LARGE WAVES BREAKING ON OR NEAR THE SHORE WHICH WILL POSE A SIGNIFICANT THREAT FOR BEACH EROSION. STRONG HIGH PRESSURE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL BUILD SOUTH OVER CENTRAL FLORIDA FRIDAY AND REMAIN IN CONTROL OF OUR WEATHER THROUGH THE WEEKEND AS IT MOVES SLOWLY EAST TOWARD THE MID ATLANTIC COAST. A SURGE OF STRONG NORTH TO NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC WATERS AND EAST CENTRAL FLORIDA FROM NORTH TO SOUTH DURING THE DAY FRIDAY. THESE WINDS...WHICH WILL REACH 20 TO 25 MPH WITH GUSTS NEAR 35 MPH...WILL RAPIDLY BUILD SEAS 10 TO 12 FEET FRIDAY AFTERNOON AND CONTINUE INTO THE WEEKEND. SUCH STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 6 TO 8 FOOT BREAKERS POUNDING THE COASTLINE THROUGH THIS WEEKEND. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON THIS WEEKEND...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE TO SEVERE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING. $$ KELLY
6 follow-up statements
000 WHUS42 KMLB 030959 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 459 AM EST FRI NOV 3 2006 FLZ047-054-059-064-141-147-032130- /O.CON.KMLB.SU.Y.0002.061103T1200Z-061105T2100Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 459 AM EST FRI NOV 3 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY. THE CENTER OF A STRONG HIGH PRESSURE SYSTEM WILL MOVE EASTWARD FROM THE OHIO VALLEY TOWARD THE MID ATLANTIC COAST THIS WEEKEND. A STRONG PRESSURE GRADIENT ASSOCIATED WITH THIS SYSTEM WILL PRODUCE A LONG FETCH OF STRONG AND GUSTY NORTHEAST WINDS ACROSS THE ATLANTIC WATERS. A SURGE OF STRONG NORTH TO NORTHEAST WINDS WILL OVERSPREAD THE ATLANTIC WATERS AND EAST CENTRAL FLORIDA FROM NORTH TO SOUTH TODAY. THESE WINDS...WHICH WILL REACH 20 TO 25 MPH WITH GUSTS NEAR 35 MPH...WILL RAPIDLY BUILD SEAS TO 9 TO 12 FEET BY LATE AFTERNOON OVER THE OPEN ATLANTIC WATERS AND CONTINUE INTO THE WEEKEND. SUCH STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 6 TO 8 FOOT BREAKERS POUNDING THE COASTLINE THROUGH THIS WEEKEND. PEOPLE VISITING THE BEACHES THIS AFTERNOON AND THROUGH THE UPCOMING WEEKEND SHOULD NOT ENTER THE SURF. THE ROUGH AND POUNDING SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON THIS WEEKEND...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE TO SEVERE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING. THE NEXT HIGH TIDES ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR BETWEEN 5 PM AND 6 PM THIS AFTERNOON AND BETWEEN 6 AM AND 7 AM SATURDAY MORNING. $$ VOLKMER
000 WHUS42 KMLB 032143 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 443 PM EST FRI NOV 3 2006 FLZ047-054-059-064-141-147-041000- /O.CON.KMLB.SU.Y.0002.000000T0000Z-061105T2100Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 443 PM EST FRI NOV 3 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A STRONG HIGH PRESSURE SYSTEM OVER THE OHIO VALLEY HAS PRODUCED A SURGE OF STRONG NORTH TO NORTHEAST WINDS OVER EAST CENTRAL FLORIDA AND THE ADJACENT ATLANTIC WATERS. SUSTAINED WINDS OF 20 TO 25 MPH...WITH GUSTS NEAR 35 MPH...ARE RAPIDLY BUILDING SEAS 10 TO 12 FEET OVER THE OPEN ATLANTIC WATERS...AND UP TO 14 FEET IN THE GULF STREAM. SUCH STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 6 TO 7 FOOT BREAKERS POUNDING THE COASTLINE THROUGH THIS WEEKEND. THE ROUGH AND POUNDING SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS WEEKEND SHOULD NOT ENTER THE SURF. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON THIS WEEKEND...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING. THE NEXT HIGH TIDES ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR BETWEEN 5 AND 6 PM THIS EVENING AND AGAIN BETWEEN 6 AND 7 AM SATURDAY. $$ KELLY
000 WHUS42 KMLB 040752 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 252 AM EST SAT NOV 4 2006 FLZ047-054-059-064-141-147-051000- /O.CON.KMLB.SU.Y.0002.000000T0000Z-061105T2100Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 252 AM EST SAT NOV 4 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST SUNDAY... A STRONG HIGH PRESSURE SYSTEM NORTH OF THE STATE HAS PRODUCED STRONG WINDS AND SEAS UP TO 12 FEET OVER THE OPEN ATLANTIC WATERS. THE STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 6 TO 7 FOOT BREAKERS POUNDING THE COASTLINE THROUGH THIS WEEKEND. THE ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS WEEKEND SHOULD NOT ENTER THE SURF. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON THIS WEEKEND...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING. THE NEXT HIGH TIDE ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR BETWEEN 6 AND 7 AM SATURDAY MORNING AND BETWEEN 6 AND 7 PM SATURDAY EVENING. $$
000 WHUS42 KMLB 050838 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 338 AM EST SUN NOV 5 2006 FLZ047-054-059-064-141-147-051645- /O.EXT.KMLB.SU.Y.0002.000000T0000Z-061106T0200Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 338 AM EST SUN NOV 5 2006 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. A HIGH PRESSURE SYSTEM NEAR MID ATLANTIC COAST WILL CONTINUE A TIGHT PRESSURE GRADIENT OVER THE STATE TODAY. A LONG FETCH OF NORTHEAST WINDS OVER THE ATLANTIC WATERS WILL BUILD SEAS OVER 8 FEET OVER THE ATLANTIC WATERS. THE STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 5 TO 7 FOOT BREAKERS POUNDING THE COASTLINE TODAY. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON TODAY...AND STRONG ONSHORE WINDS...WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. SEVERAL HIGH TIDES WITH MINOR BEACH EROSION MAY PRODUCE MODERATE EROSION IN SOME LOCATIONS WITH POSSIBLE MINOR COASTAL FLOODING NEAR THE TIMES OF HIGH TIDE. THE NEXT HIGH TIDE ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR AROUND 7 AM THIS MORNING AND AGAIN BETWEEN 7 AND 8 PM THIS EVENING. THE ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS WEEKEND SHOULD NOT ENTER THE HIGH SURF. $$
000 WHUS42 KMLB 051936 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 236 PM EST SUN NOV 5 2006 FLZ047-054-059-064-141-147-060200- /O.CON.KMLB.SU.Y.0002.000000T0000Z-061106T0200Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 236 PM EST SUN NOV 5 2006 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. A HIGH PRESSURE SYSTEM NEAR MID ATLANTIC COAST WILL CONTINUE A TIGHT PRESSURE GRADIENT OVER THE STATE THROUGH TONIGHT. A LONG FETCH OF NORTHEAST WINDS OVER THE ATLANTIC WATERS WILL KEEP SEAS OVER 8 FEET OVER THE ATLANTIC WATERS. THE STRONG ONSHORE WINDS AND HIGH SEAS WILL PRODUCE ROUGH AND DANGEROUS SURF WITH 5 TO 7 FOOT BREAKERS POUNDING THE COASTLINE INTO MID EVENING. THE HIGH SURF...IN COMBINATION WITH HIGH ASTRONOMICAL TIDES ASSOCIATED WITH THE FULL MOON TODAY...AND STRONG ONSHORE WINDS... WILL PROMOTE BEACH EROSION DURING EACH HIGH TIDE CYCLE. THERE HAVE BEEN SOME REPORTS OF MINOR TO MODERATE EROSION ALONG AREA BEACHES WITH HIGH TIDE EARLIER THIS MORNING. THE NEXT HIGH TIDE ALONG THE EAST CENTRAL FLORIDA COAST WILL OCCUR BETWEEN 7 AND 8 PM THIS EVENING. THE ROUGH SURF CAN KNOCK YOU DOWN AND MAKE YOU SUSCEPTIBLE TO BEING CAUGHT IN A RIP CURRENT. PEOPLE VISITING THE BEACHES THIS WEEKEND SHOULD NOT ENTER THE HIGH SURF. $$
000 WHUS42 KMLB 060206 CFWMLB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 906 PM EST SUN NOV 5 2006 FLZ047-054-059-064-141-147-060315- /O.EXP.KMLB.SU.Y.0002.000000T0000Z-061106T0200Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-COASTAL VOLUSIA- NORTHERN BREVARD- 906 PM EST SUN NOV 5 2006 ...HIGH SURF ADVISORY HAS EXPIRED... THE HIGH SURF ADVISORY IS NO LONGER IN EFFECT. SURF CONDITIONS WILL REMAIN ROUGH DUE TO LARGE BREAKERS POUNDING THE BEACHES. $$ RW
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 2, 5:50 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Nov 2, 5:50 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 550 PM EST THU NOV 2 2006 .UPDATED DISCUSSION... ...VERY WINDY CONDITIONS DEVELOPING FRIDAY... WILL BE ISSUING A HIGH SURF ADVISORY SHORTLY FOR THE ENTIRE EC FL COAST STARTING FRIDAY AND CONTINUING THRU SUNDAY. THE SURGE OF N/NE WINDS WILL OVERSPREAD THE AREA FROM NORTH TO SOUTH DURING THE DAY PRODUCING WINDY CONDITIONS OF 20-25 MPH...WITH HIGHER GUSTS ESPECIALLY NEAR THE COAST. FULLY EXPECT WIND GUSTS OF 30-35 MPH TO BE RATHER COMMON DEVELOPING DURING THE AFTN AND EVE WITH OCCASIONAL GUSTS UP TO GALE FORCE...39 MPH...POSSIBLE ALONG THE IMMEDIATE COAST (BARRIER ISLANDS). WIND ADVISORIES MAY BE NEEDED FOR COASTAL SECTIONS FRI. SEAS WILL BUILD RAPIDLY REACHING 10 TO 12 FEET NORTH OF COCOA BEACH DURING THE AFTERNOON AND SPREAD QUICKLY SOUTHWARD. ALTHOUGH THE STRONGEST WINDS ARE EXPECTED FRI INTO FRI EVE...THIS EVENT WILL CONTINUE THROUGH THE WEEKEND WITH BEACH EROSION OCCURRING AT SEVERAL HIGH TIDE CYCLES WHICH MAY ADD UP TO MODERATE OR EVEN SIGNIFICANT BEACH EROSION. ON TOP OF THAT...HIGHER THAN NORMAL ASTRONOMICAL TIDES CAN BE EXPECTED THIS WEEKEND ASSOCD WITH THE FULL MOON SUNDAY MORNING. KELLY .PREVIOUS DISCUSSION... ...WINDY PERIOD FROM FRIDAY THROUGH THE WEEKEND... ...MAINLY DRY WEEKEND BUT COASTAL SHOWERS ARE POSSIBLE SUNDAY... TONIGHT...COLD FRONT OVER THE NRN PENINSULA WILL PUSH THROUGH THE CWA AS A STRONG CONTINENTAL RIDGE BUILDS INTO THE OH/TN RIVER VALLEYS. MOISTURE ASSOC WITH THE FRONT IS RATHER SPARSE...THE 12Z KTAE RAOB MEASURED 1.2 PW...WHICH WAS DISTRIBUTED THRU THE COLUMN RATHER EVENLY. STRONG POCKETS OF H25 DIV/H70 OMEGA NOTED OVER THE FAR SRN PENINSULA. HOWEVER...THESE ARE EMBEDDED WITHIN DLM W/SWRLY FLOW...WHICH WILL PUSH MOST OF THEIR ENERGY TOWARD THE BAHAMAS RATHER THAN INTO THE CENTRAL PENINSULA. WILL KEEP SMALL POPS IN FOR THE SRN THIRD OF THE CWA GIVEN THEIR PROXIMITY TO THE RAINBAND... BUT NO GREATER THAN 20%. FRI...STRONG PGRAD BEHIND THE FRONT WILL PUSH INTO THE CENTRAL PENINSULA...GENERATING 15-20 MPH SFC WINDS AREAWIDE. COOL AIR ADVECTION WILL NOT BE RECORD-SETTING BY ANY MEANS...BUT IT WILL LIMIT THE DIURNAL TEMP FLUX. MAX READINGS ONLY EXPECTED TO WARM BY 10F DEG FROM THE MORNING MINS: L/M70S N...M/U70S S. SMALL POPS ALONG THE COAST S OF KXMR...BUT THE FRONT WILL BE LARGELY STARVED OF MOISTURE BY THE TIME IT PUSHES THRU. GUSTY WINDS SHOULD REQUIRE A LAKE WIND ADVISORY FOR MUCH OF THE AREA. WEEKEND...LITTLE CHANGE IN THE MODELS SHOWING A TIGHT (7-8 MB) GRADIENT ALONG THE FLORIDA EAST COAST AS STRONG HIGH PRESSURE (ABOUT 1032-1034 MB) SHIFTS TO THE MIDDLE ATLANTIC COAST AND INTO NEW ENGLAND. THIS WILL RESULT IN SOME WIND DRIVEN WEATHER ISSUES. EXPECTED ADVISORIES...HIGH SURF...LAKE WIND (ESPECIALLY COASTAL COUNTIES). TEMPERATURES LOOK 3 TO 5 DEGREES BELOW NORMAL EXCEPT FOR MINS WHICH SHOULD BE NEAR NORMAL INLAND AND ABOVE NORMAL ON THE COAST. LOWERED DEW POINTS WILL MAKE FOR PLEASANT AFTERNOON HUMIDITIES. THE GFS INDICATES DRY WEATHER SATURDAY THEN BRINGS IN SOME LIGHT QPF AMOUNTS SUNDAY AS THE PERSISTENT ONSHORE FLOW MOISTENS A SLIGHTLY DEEPER LAYER. I AM NOT EXPECTING A WASHOUT ANYWHERE BUT EXPECT FAST MOVING SHOWERS ALONG ATLANTIC CONVERGENCE LINES WILL AFFECT THE COAST AND POSSIBLY REACH THE INTERIOR. 20 PERCENT POPS LOOKS PLENTY HIGH ENOUGH TO COVER THIS ISOLATED ACTIVITY. THERE SHOULD BE A RATHER EXTENSIVE STRATOCU DECK OVER THE ATLANTIC WITH SOME OF IT AFFECTING THE COAST SAT AND ALL AREAS SUNDAY. WERE CALLING IT PARTLY CLOUDY BOTH DAYS BUT SOME COASTAL LOCATIONS MAY SEE A PERIOD OF CONSIDERABLE CLOUDINESS...ESPECIALLY ON SUNDAY. MON-THU...THE HIGH PRESSURE RIDGE WILL SHIFT OFFSHORE AND WEAKEN WHICH WILL RESULT IN A DECREASED GRADIENT. THERE HAVE BEEN SOME RUN TO RUN DIFFERENCES IN HANDLING OF A SHORTWAVE THAT IS SPIT OUT OF GULF OF ALASKA LOW AND FORECAST TO MOVE ACROSS THE COUNTRY. EARLIER RUNS SHOWED IT DIGGING INTO THE SOUTHERN STATES AND INTO THE GULF OF MEXICO. THE LATEST RUN SHOWS IT PROGRESSING ACROSS THE COUNTRY MORE OR LESS WEST TO EAST WITH THE SOUTHERN PORTION CUTTING OFF OVER NORTHERN MEXICO. WHICH IS CLOSE TO THE 00Z ENSEMBLE MEAN. MORE RIDGING ALOFT WOULD RESULT IN MUCH LESS MOISTURE BY MID/LATE WEEK. THE PREVIOUS FORECAST HAD JUST SMALL POPS FOR THIS PERIOD AND WILL NOT CHANGE...THOUGH IF MODEL CONTINUES TO TREND TOWARDS DEEP LAYER RIDGING...WE WILL BE ABLE TO TRIM BACK POPS IN LATER FORECASTS. TEMPS SHOULD BE ABOVE NORMAL NEXT WEEK. && .MARINE...NRLY WINDS 10-15KTS PREVAIL ACROSS THE LCL ATLC WATERS WITH SEAS 4-5FT. CONDITIONS EXPECTED TO DETERIORATE AFT MIDNIGHT AS THE COLD FRONT PUSHES THROUGH THE CENTRAL PENINSULA...ONSET OF SCA WINDS/SEAS EXPECTED NLT 06Z TONIGHT. VERY STRONG PGRAD BEHIND THE FRONT WITH SHORT TERM MODELS SUGGESTING AS MUCH AS 9MB BETWEEN KMFL AND KJAX. GEOSTROPHIC APPROX TABLES INDICATE SUCH A GRADIENT CAPABLE OF SUPPORTING +30KT SFC/BNDRY LYR WINDS. EXPECT FREQ GUSTS ABV GALE FORCE...WHILE THE NRLY WIND COMPONENT WILL ENHANCE SEA HEIGHTS IN THE GULF STREAM EVEN FURTHER. WILL CONTINUE THE GALE WARNING FOR THE NRN LEG STARTING 18Z FRI...THEN EXPANDING TO THE SRN LEG 22Z. WEEKEND...BOTTOM LINE IS THAT IT WILL BE POOR FOR BOATING. HAVE MAINTAINED PREVIOUS FORECAST WINDS WHICH SUPPORT ADVISORY CONDITIONS THROUGH EARLY NEXT WEEK...WITH A PERIOD OF FREQUENT GUSTS TO GALE FORCE...MAINLY DURING FRI AFTERNOON AND FRI NIGHT. WITH SEAS BUILDING OVER 10 FEET THERE WILL BE A NEED FOR A HIGH SURF ADVISORY. WILL ALSO LIKELY SEE SOME BEACH EROSION DUE TO ASTRONOMICAL HIGH TIDES. EARLY NEXT WEEK...WINDS WILL GRADUALLY DECREASE...REACHING 10-15 KNOTS ON TUE...BUT SEAS WILL BE SLOW TO SUBSIDE SO THERE SHOULD BE CONTINUED HIGH SURF THROUGH AT LEAST MONDAY AND MINOR EROSION NEAR THE TIMES OF HIGH TIDE. && .AVIATION...VFR CIGS AOA FL100 THRU 03/18Z. AFT 03/12Z...ISOLD MVFR SHRAS POSSIBLE ALONG THE COAST S OF KXMR...N/NE SFC/BNDRY LYR WNDS INCREASING TO 15KTS W/FREQ G20-25KTS. && .PRELIMINARY POINT TEMPS/POPS... DAB 66 72 57 71 / 10 10 10 10 MCO 64 75 59 75 / 10 10 10 10 MLB 69 76 67 76 / 10 20 20 10 VRB 70 78 70 78 / 10 20 20 10 && .MLB WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY BEGINS 06Z FRI ALL WATERS. GALE WARNING BEGINS FRI AFTERNOON ALL WATERS AND CONTINUES THROUGH FRI NIGHT. && SHORT TERM...BRAGAW LONG TERM....LASCODY
Hazardous weather outlook, Nov 2, 5:07 AM EST, 14 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 507 AM EST THU NOV 2 2006 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 022100- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 507 AM EST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SHOWERS AND ISOLATED STORMS WILL BE POSSIBLE ACROSS SOUTHERN SECTIONS OF EAST CENTRAL FLORIDA TODAY WITH SUFFICIENT MOISTURE AND INSTABILITY AHEAD OF A COLD FRONT. ANY STORM THAT MANAGES TO FORM WILL CONTAIN DANGEROUS CLOUD TO GROUND LIGHTNING. ...WIND AND SEA IMPACT... AS STRONG HIGH PRESSURE BUILDS OVER THE REGION BEHIND THE COLD FRONT...WINDS AND SEAS WILL INCREASE OVER THE COASTAL WATERS... REACHING SMALL CRAFT ADVISORY LEVELS AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WINDS WILL STRENGTHEN FRIDAY...RESULTING IN WINDY CONDITIONS OVER LAND AREAS. FURTHER DETERIORATION IN CONDITIONS OVER THE COASTAL WATERS WILL OCCUR...WITH FREQUENT WIND GUSTS TO GALE FORCE EXPECTED FRIDAY AFTERNOON THROUGH EVENING AND SEAS BUILDING UP TO 15 FEET OFFSHORE FRIDAY NIGHT. ONLY A SLIGHT ABATEMENT IN WINDS IS EXPECTED ON SATURDAY. DANGEROUS BOATING CONDITIONS AND SMALL CRAFT ADVISORIES ARE EXPECTED TO CONTINUE THROUGH EARLY NEXT WEEK. THE INCREASING WINDS AND BUILDING SEAS WILL BE FURTHER AGGRAVATED BY ASTRONOMICAL HIGH TIDE OCCURRING THIS WEEKEND...WITH THE POTENTIAL FOR ROUGH SURF AND BEACH EROSION. HIGH SURF ADVISORIES MAY BECOME NECESSARY BY FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. GLITTO
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 3:36 AM EST | Lake Wind Advisory | MLB | Lake, Orange, Osceola, Seminole, Volusia | 17 hr |
| Nov 3, 3:36 AM EST | Wind Advisory | MLB | Volusia | 17 hr |
Nearby
High Surf Advisories in Florida, 2006Every high surf advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.